# SDR V0XD20200209601

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD AND AFT VERTICAL STAB DRAG ANDGLES CRACKED. CORRECTIVE ACTION: REPAIRED LH FWD AND AFT DRAG ANGLE IAW BOMBARDIER REO# 670-55-31-018 REV A DATED 2016-11-10, BOMBARDIER REO# 670-55-31-128 DATED 2020-01-29 AND GOJET EO C700-55MR-001O DATED 11-24-2018.
